# SDR CA120523006

- Difficulty date: May 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 16,379 hours
- Engine: Allsn 250C*
- System (JASC): 7160 · Engine Air Intake System
- Part: Seal
- Part number: 206062815027
- Condition: Failed
- Location: Separator
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS ON A FERRY FLIGHT WHEN IT HAD A SUDDEN YAW AND A DECREASE OF APPROXIMATELY LO PERCENT TORQUE AND AN INCREASE IN ENGINE TOT OF APPROXIMATELY 70 DEGREES C.  THE PILOT HAD NO FAILURE INDICATIONS AND THE ACFT APPREARED TO BE OPERATING NORMALLY OTHER THAN HIGHER THAN NORMAL TOT.  FLIGHT CONTINUED APPROXIMATELY 0.2 HOUR TO FINAL DESTINATION.  PILOT CONTACTED AMO AND AMO DISPATCHED AME TO ACFT TO INVESTIGATE PROBLEM.  INSPECTIONS REVEALED THAT THE SEAL BETWEEN THE PARTICAL SEPARATOR AND FORWARD ENGINE FIREWALL HAD BEEN SUCKED INTO THE ENGINE COMPRESSOR CAUSING COMPRESSOR STALL.  ACFT YAW, ACFT IS UNDERGOING FURTHER INPECTION IAW ENGINE AND AIRFRAME MM.
